MathSciNet Relay Station
MathSciNet bibliographic data
MR1963753 47D07 (35B65 45D05 47A60 47N20)
Kunstmann, Peer Christian; Štrkalj, Željko $H^\infty$-calculus for submarkovian generators. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2081–2088.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement